On the relationship between the almost sure stability of weighted empirical distributions and sums of order statistics

J.H.J. Einmahl, E. Haeusler, D.M. Mason

Research output: Contribution to journalArticleScientificpeer-review

203 Downloads (Pure)
Original languageEnglish
Pages (from-to)59-74
Number of pages15
JournalProbability Theory and Related Fields
Volume79
Publication statusPublished - 1988

Cite this

@article{df0f63ffd20e457886ae8343e9956772,
title = "On the relationship between the almost sure stability of weighted empirical distributions and sums of order statistics",
author = "J.H.J. Einmahl and E. Haeusler and D.M. Mason",
note = "Pagination: 15",
year = "1988",
language = "English",
volume = "79",
pages = "59--74",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",

}

On the relationship between the almost sure stability of weighted empirical distributions and sums of order statistics. / Einmahl, J.H.J.; Haeusler, E.; Mason, D.M.

In: Probability Theory and Related Fields, Vol. 79, 1988, p. 59-74.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the relationship between the almost sure stability of weighted empirical distributions and sums of order statistics

AU - Einmahl, J.H.J.

AU - Haeusler, E.

AU - Mason, D.M.

N1 - Pagination: 15

PY - 1988

Y1 - 1988

M3 - Article

VL - 79

SP - 59

EP - 74

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

ER -